Open Access
Translator Disclaimer
March 2007 Additive group actions with finitely generated invariants
James K. Deveney, David R. Finston
Osaka J. Math. 44(1): 91-98 (March 2007).

Abstract

Every locally trivial action of the additive group of complex numbers on a factorial affine variety has finitely generated ring of invariants. A criterion is given for such an action on complex four space to be conjugate to a translation. Restrictions on the nature of the singularities of the variety defined by the ring of invariants of triangular actions are noted.

Citation

Download Citation

James K. Deveney. David R. Finston. "Additive group actions with finitely generated invariants." Osaka J. Math. 44 (1) 91 - 98, March 2007.

Information

Published: March 2007
First available in Project Euclid: 19 March 2007

zbMATH: 1131.14052
MathSciNet: MR2313028

Subjects:
Primary: 13A50
Secondary: 14L24

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.44 • No. 1 • March 2007
Back to Top